Skip to Content

After taking diltiazem my legs are extremely week. I can barely walk?

Responses (3)

kellyandtodd 14 Apr 2010

Diliazem slows your heart rate and theres a few side effects like being light headed and dizzie but i have never heard of that one you should give your doc a call but dont stop taking it before you talk to your doc,and you should not drink grapefruit juice,hope this helps

subzero58 14 Apr 2010

hi noramay, the meds your on slow blood flow,maybe your body needs to ajust to them. you need to speak with hour dr or a pharmacist right away so you don't injure yourself. make this call right away.and put them both on notice. just in case something should happen to you.take care of yourself and try not to stand up too fast..subzero58... pete

maryhill 15 Apr 2010

I've been on diltiazem for a while, but now switch to another med. Please talk to your dr before taking another one. I had no side effects from diltiazem but it did not control my bp. My doctor said it will take few weeks to get the desired result. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions